Journal of Lie Theory
Vol. 15, No. 1, pp. 79–87 (2005)
Paires symétriques orthogonales et isomorphisme de Rouvière
Charles TorossianC. Torossian
DMA-UMR 8553 du CNRS
Ecole Normale Supérieure
45 rue d'Ulm
75230 Paris cedex 05
Abstract: In a recent work A. Alekseev et E. Meinrenken (arXiv: math. RT/0308135) proved by using deformation of the Weyl algebra, that for quadratic symmetric paires with anti-invariant bilineaire form, Rouvière's formula is still valid. We recover this result by using orbit's method in Lie theory and our generalized Harish-Chandra homomorphism (J. Functional Anal. 117 (1993), 118–173 and 173–214, Bull. Soc. math. France 126 (1998), 295–354).
Full text of the article: (for faster download, first choose a mirror)
Electronic fulltext finalized on: 26 Aug 2004. This page was last modified: 4 Jun 2010.